MathSciNet Relay Station
MathSciNet bibliographic data
MR1773179 (2001h:47087) 47H04 (47H05 49J53)
Verona, Andrei; Verona, Maria Elena Regular maximal monotone operators and the sum theorem. J. Convex Anal. 7 (2000), no. 1, 115–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement